# SDR AUS20010470

- Difficulty date: April 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: 998200005
- Condition: Faulty
- Location: Nose/Tail Landin
- Component: Nose/Tail Landin, Beech, 9782000061
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SHOCK ABSORBER INNER O' RING SEAT OVERSIZE ALLOWING THE O' RING TO MOVE ON THE HOUSING AND LEAK.
